lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Cauchy problems for evolutionary pseudo-differential equations over p-adic field and the wavelet theory
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics. (mathematical modeling)ORCID iD: 0000-0002-9857-0938
2011 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 375, no 1, 82-98 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 375, no 1, 82-98 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:lnu:diva-16548DOI: 10.1016/j.jmaa.2010.08.053OAI: oai:DiVA.org:lnu-16548DiVA: diva2:472478
Available from: 2012-01-03 Created: 2012-01-03 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 103 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf